Dear professionals, On july 2011, I am injected twice juvederm 2 in the tear trough to fill my hollows. I would like to know if it's possible to have a touch-up with restylane lidocain now as my new dermatologist doesn't use juvederm at all. I am afraid that products are incompatible so I would appreciate your point of view about that. Thank you very much in advance for your time and consideration to my request. Best regards & respects from Penthea.
Restylane Touch-up After Juvederm 2 in the Tear Trough Area, Contraindication?
Doctor Answers 6
Restylane and Juvederm together
Both dermal fillers can be used in the same area, and there is absolutely no idication or reason why they couldn't. You can have the same potential bruising and/or swelling with both products, and it won't hurt you or the results, to layer them either.
Have a question? Ask a doctor
Restylane Following Juvederm
Both Juvederm and Restylane are hyaluronic acids and therefore are very compatible. In fact I prefer Restylane in the tear troughs because there is less risk of excessive post injection swelling.
Restylane - After Juvederm
I don't see a problem with this. Both are HA fillers (Hylauronic acid) and are generally believed to be compatible with each other. Further, both are reversible with hyaluronidase. Whether or not it is a good idea to any any filler is one question (and something you'll have to discuss with your doctor). As far as using one after the other - it should be fine.
I hope that this helps, and good luck,
You might also like...
Using Restylane and Juvederm together
Restylane and Juvederm are both HA fillers and have no contraindications when used together, or on top of one another. You will be perfectly fine to use them. Additionally, I agree with your new injector and the others on this site - Restylane is a much better filler around the eyes.
Add restylane to juvederm
There is no contraindication to this and I agree with your doctor. I use both but would not use juvederm around the eye. In my hands looking gray/blue through the skin.only happens with juvederm.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.